# SDR SWAA2022020322094

- Difficulty date: November 6, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: (RIGHT WING) TRANSVERSE WEB UPPER O/B END CRACKED AT ATTACH FASTENER JUST I/B OF PROGRAM ROLLER SUPPORT ARM / REMOVED AND REPLACED THE RIGHT WING TRANSVERSE WEB IAW SRM 51-40-02-0G-0. REF. DRAWING 115A2512 FOR FASTENER CALL OUT.
